Main Article Content

Abstract

A multivariate survival function of Weibull Distribution is developed by expanding the theorem by Lu and Bhattacharyya. From the survival function, the probability density function, the cumulative probability function, the determinant of the Jacobian Matrix, and the general moment are derived.

Keywords

general moment multivariate survival function set partition Weibull distribution Copula competing risks

Article Details

Author Biographies

Cheng Lee, Bank of America

Senior Quantitative Risk Analyst, Loss Forecasting Department, Home Loans & Insurance Division, Bank of America, Charlotte, North Carolina, USA

Miin-Jye Wen, National Cheng Kung University

Department of Statistics

National Cheng Kung University

Tainan, Taiwan  70101

ROC

How to Cite
Lee, C., & Wen, M.-J. (2010). A MULTIVARIATE WEIBULL DISTRIBUTION. Pakistan Journal of Statistics and Operation Research, 5(2), 55-66. https://doi.org/10.18187/pjsor.v5i2.120